# SDR FDEA2020021430336

- Difficulty date: February 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 65,990 hours, 23,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: ANB7394502
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B FLAP ACTUATOR SUPPORT BRACKET LOWER END HAS LOOSE HI LOKS BRACKET. REFER TO N/R 797 FOR ANB7394-502 BUSHING REPAIR PER EA T 8-5340-T0352193 P1.  RH INBD FLAP, INBD ACTUATOR SUPPORT FITTING ANB7252-502 BUSHING REPAIR PERFORMED   PER EA # 8-5340-T0352132. ACCESS TO AND REMOVAL OF FITTING ANB7252-502 PERFORMED   IAW SRM 51-31-01, 51-32-01, 51-33-01 VOLII. AFTER BUSHING REPAIR ON ANB7394-502 AND   ANB7252-502, ALL PARTS INSTALLED ER DOUGLAS DRWG ANB7393. NOTE, ATTACHMENT   FASTENERS FOR ANB7252-502 ON DRWG ANB7393 CALLS FOR HL114 BUT PER SB53-170   SUSTITUTE TO HLT622.
